# SDR SWIA202156470

- Difficulty date: January 20, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 601R108222
- Condition: Dented
- Location: Rh Inbd Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD GROUND SPOILER HAS 2EA SMALL DENTS IN THE LWR SKIN (C-CHECK) RO 2/25/2021.  FOUND DENTS ON RH INBOARD GROUND SPOILER TO BE OUT OF LIMITS CRJ200 SRM 57-71-00.  REMOVED AND INSTALLED SERVICEABLE RH INBOARD GROUND SPOILER REF CRJ200 AMM 27-65-01-000-801 AND CRJ200 AMM 27-65-01-400-801. OPS TEST GOOD.  SEE CONTINUE CARD FOR DETAILS.
